# SDR UALA2010041501267

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 81,207 hours, 13,103 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Ovrwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT ON RT FWD OVERWING EXIT DOOR INOPERATIVE.  RELAMPED LOWER EMERGENCY EXIT LIGHT ASSY. OPS CHECKED LIGHT ASSY. OPS CHECKED GOOD.
